Jump to content

Kiyanna

Member Since 29 Jun 2011
Offline Last Active Aug 11 2014 10:35 AM

#3400708 Acne Has Become Severe

Posted by Kiyanna on 13 December 2013 - 11:13 AM

Accutane. You could spend years of your life experimenting with elimination diets that will pretty much render you unable to enjoy so many types of food (and possibly not help your acne), or you could give Accutane a try. There's a lot of scary stuff around about it, but so many people take Accutane and find that it gives them relief from their symptoms while only experiencing fairly mild and temporary side effects. The reason you hear so many of the bad stories is because people that had no problems and went on to be happy and acne free don't hang around acne forums anymore. I know that when I had clear skin (on the regimen at the time) I didn't want anything to do with this forum and wanted to forget about my acne days.




#3394837 My Diane35 Diary

Posted by Kiyanna on 14 November 2013 - 09:33 PM

I thought I'd come and lend my support after you were kind enough to reply in my thread. I'll be following along with your journey! I haven't started my pills yet because I'm waiting on my period. I'm not sure if I'll create a log.. I already obsess enough as it is!

 

Fingers crossed for you and clear skin. <3




#3394773 Confused -- Dianette And Yasmin.

Posted by Kiyanna on 14 November 2013 - 04:06 PM

Well I hope you can continue taking it long term smile.png Seems your doctors should let you keep taking it if you really want to and since it's not a super dangerous drug. But I guess there are lots of legal issues in that. Best of luck with it! smile.png

 

Thank you! My current doctor should be fine with it. Fingers crossed for any new ones I encounter, especially when I try to move to the states after uni.. >_<